Show simple item record

dc.contributor.authorLandim, Claudio
HAL ID: 18198
dc.contributor.authorOlla, Stefano
HAL ID: 18345
ORCID: 0000-0003-0845-1861
dc.contributor.authorVaradhan, S.R.S.
dc.date.accessioned2011-05-31T14:34:40Z
dc.date.available2011-05-31T14:34:40Z
dc.date.issued2004
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/6375
dc.descriptionAdvanced Studies in Pure Mathematics, vol. 39en
dc.language.isoenen
dc.subjectasymmetric simple exclusion processen
dc.subject.ddc519en
dc.titleDiffusive Behaviour of the Equilibrium Fluctuations in the Asymmetric Exclusion Processesen
dc.typeChapitre d'ouvrage
dc.description.abstractenWe consider the asymmetric simple exclusion process in dimension d>=3. We review some results concerning the equilibrium bulk fluctuations and the asymptotic behaviour of a second class particle.en
dc.identifier.citationpages307-324en
dc.relation.ispartoftitleStochastic analysis on large scale interaction systemsen
dc.relation.ispartofeditorOsada, Hirofumi
dc.relation.ispartofeditorFunaki, Tadahisa
dc.relation.ispartofpublnameMathematical Society of Japanen
dc.relation.ispartofpublcityTokyoen
dc.relation.ispartofdate2004
dc.relation.ispartofpages395en
dc.description.sponsorshipprivateouien
dc.subject.ddclabelProbabilités et mathématiques appliquéesen
dc.relation.ispartofisbn4-931469-24-8en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record